# SDR SWAA2025102113935

- Difficulty date: September 11, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM LOCATED BS 540 AND BTW BL 0 TO RBL 24.75.   REPLACED THE FLOORBEAM  IAW SRM 51-10-02-0G ITEM 9; SRM 51-40-02-0G AND DWG: 143A0060; SHEET: 64; REV-.
